weaning off of ativan

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bulldog
Regular Member


Date Joined Jan 2008
Total Posts : 28
   Posted 3/24/2008 1:14 PM (GMT -7)   
i have 6 more days left and i will be off of ativan,it has caused me to be weak in my knees and legs, arms,anyone else have this problem coming off ativan? i was prescribed klonopin to help me come off of the ativan, i fougt for 10 weeks with this addiction the dr's put me on i have a pyschiatrics taking care of me, i just hope i dont get hooked on klonipin, i was told take as needed so far i only use it when i get up .025mg then i wait until the time is right today i took a whole .5 mg at 10 am and dont need anymore today is this a lot of klonipin?

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 3/24/2008 2:08 PM (GMT -7)   
Hi there...I dont think that the amount of Klonie is alot but I would suggest you keep in close contact wih your doc on the ativan weaning
I know I have come off of them and I was weak and just didnt feel the greatest BUT I was on a very high dosage of the ativan......I am sure someone will be better with the Klonopin ? then I am sorry could not be more help.......LYN.

keep us posted


  DX With Crohns,Pyoderma Gangrenosum, Anxiety/ Panic and Other Disorders
 
Moderator @ Anxiety Panic..Alzheimer's..Co mod @ Crohns
 
   
 
                   
 

Post Edited (Howlyncat) : 3/26/2008 6:43:50 AM (GMT-6)


nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 3/24/2008 5:20 PM (GMT -7)   
My doc has recently put me on ativan to wean me off valium which I was put on to wean me off xanax to help with withdrawl from anti-depressents....l really don't know what these doc's are thinking sometimes!
Try not to worry too much about the withdrawl..it always passes..just be gentle with yourself and expect some emotions to come up.  Just say hello to them and let them pass on.  Now I need to go take my ativan (until doc decides he has new wonder drug for me!!)..
I alone can do this, but I cannot do it alone. 
 
NervyMeg


bulldog
Regular Member


Date Joined Jan 2008
Total Posts : 28
   Posted 3/25/2008 11:46 AM (GMT -7)   
thanks i have been waening off ativan for the last 10 weeks and this is the lasdt week for it and from time to time even though i am down to a 1/4 of a 1/2 of a pill i still get withdrawels such as weakness in my arms and knees and legs is this normal and will this go away?

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 3/26/2008 5:45 AM (GMT -7)   
It should go away and I would think soon
I/4 of the ativan is not alot I was on 6 mgs a day at one time
Good input Megs

Luvs
LYN
  DX With Crohns,Pyoderma Gangrenosum, Anxiety/ Panic and Other Disorders
 
Moderator @ Anxiety Panic..Alzheimer's..Co mod @ Crohns
 
   
 
                   
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 3:34 PM (GMT -7)
There are a total of 2,731,794 posts in 300,965 threads.
View Active Threads


Who's Online
This forum has 151130 registered members. Please welcome our newest member, Inhisname.
337 Guest(s), 12 Registered Member(s) are currently online.  Details
THE HAPPY TURTLE, countess18, Katerina-b, House_rocker, Benjawood, Scaredy Cat, getting by, Todd1963, bsjoplin, poohcheez, Richard57, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer